Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Prescribed Mystatin, Triamcinolone Acetonid for fungus infection, rash on the inside area with secretion. Solution ?

I was prescribed anti-fungus cream (Mystatin and Triamcinolone Acetonide ) for an apparent fungus infection by my doctor last week. The condition improved significantly or went away. However, I just noticed a rash around the near side of the area with small red spots. I have exposed and aired the area and it seems like it helped. The secretion seems to be gone and the redness diminished. Thank you for the advise provided. Sincerely,
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  1674
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

From the description it seems, you might have developed intertrigo. Intertrigo is characterised by itchy burning red macerated rash. It can occur in obese people or during humid climate when underclothes are too tight to cause friction in sweat prone areas like axilla, groins, inner side of thighs or infra mammary area.

To treat the same

Keep the area dry and well ventilated. You may also dust the area with antifungal powder to prevent it from occuring

Wear loose cotton underclothes

Use a mild steroid antifungal cream to treat the rash

Hope that solves your query. Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor